Intense Hair Shedding after a Year of using Rogaine and Propecia
I am wondering what might be going on.
-Started loosing my hair just before I turned 16 (realized by the time I was 17 and started looking at past photos)
-Went on Propecia at 18
-Added 5% Rogaine Foam at the age of 19
-1.25mg generic finasteride taken daily
-5% Rogaine foam applied twice a day
So here's the story. After starting Rogaine foam at around July 2011, I noticed my hair stopped falling out as much. Come December, very little hairs were falling out of my head. During the winter holidays, I had to go off Rogaine foam for 2 weeks as I was awaiting a new shipment to arrive (I get them it off ebay as it is not available in Canada). In January, I started noticing that my hair started shedding more than usual and maintained at this little above normal-level for several months. Recently this shedding has worsened. When I grab the hairs from the top of my head and gently pull, at least 3-5 strands come out. When I rub my head (frequent habbit while studying), I see many fine/miniturized hairs fall on my textbook- compare this back in Decemeber when only 1-2 thick hairs fall out.
As an additional piece of information, I started using Pantine Pro V Fine Shampoo and Conditioner a couple of months ago if that matters.
Does anybody have any idea of what might be going on?
Is this part of a hair cycle? All this is making me want to try adding 0.5mg/duasteride a week to my program.
Just when things seemed to be fine, they get worse than ever before..